# SDR CALA2013102200766

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N80161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0531 CORROSION ON L4 DOOR LOWER SEAL ATTACH CHANNEL AT L4 DOOR THRESHOLD BS 1657, LBL 63, WL 208.  R & R L4 DOOR LOWER SEAL ATTACH CHANNEL AT L4 DOOR THRESHOLD BS 1657, LBL 63 WL 208 IAW B757-300 SRM 51-40-02 PAR 7D FIG 12.  NO ALLOWABLE LIMITS FOR ATTACH CHANNEL, PART REQUIRED REPLACEMENT.
